# SDR SWAA2023052450837

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 72,761 hours, 43,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMER LIGHT INOP<[01] REPLACED FWD RH BATTERY PACK / PACK CHARGER ASSY REF AMM 33-51-06. OPS CHECKS GOOD
